Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 351894, 42 pages
http://dx.doi.org/10.1155/2012/351894
Research Article

On Modelling of Two-Wire Transmission Lines with Uniform Passive Ladders

1Department of Physics & Electrical Engineering, School of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia
2Department of General Electrical Engineering, School of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Belgrade, Serbia
3Department of Telecommunications, School of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Belgrade, Serbia

Received 23 March 2012; Accepted 1 May 2012

Academic Editor: Kue-Hong Chen

Copyright © 2012 D. B. Kandić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. B. Kandić, B. D. Reljin, and I. S. Reljin, “On Modelling of Two-Wire Transmission Lines with Uniform Passive Ladders,” Mathematical Problems in Engineering, vol. 2012, Article ID 351894, 42 pages, 2012. https://doi.org/10.1155/2012/351894.